# SDR DALA2019100415707

- Difficulty date: September 30, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 130,579 hours, 18,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST LADDER AND COMMCON AREA EMERGENCY EXIT SIGNS ARE INOPERATIVE. FOUND ALL 24 BULBS BURNT OUT AND REPLACED. SYSTEM OPERATION IS NORMAL.
